# SDR ASAA0570104

- Difficulty date: October 24, 2005
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U12
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE:  DURING C-CHECK FOUND CRACKED INTERCOSTAL AT BS 328.  REPAIRED IAW SRM.  (K)
